Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 18 found articles
 
 
  The orthogonality principle for Osserman manifolds
 
 
Title: The orthogonality principle for Osserman manifolds
Author: Andrejić, V.
Lukić, K.
Appeared in: Acta mathematica Hungarica
Paging: Volume 173 () nr. 1 pages 246-252
Year: 2024-06-05
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands